# SDR L1GA200000228

- Difficulty date: August 1, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N33506
- Make and model: Doug DC-9-32
- Aircraft serial: 47765
- Aircraft time: 43,234 hours, 55,740 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: T388401
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EACH 2 INCH DIAMETER HOLES WITH CRACKS AT BL 22 LT TO 44 LT.  INSTALLED REPAIR DOUBLERS.
